# SDR YENA20150326065

- Difficulty date: March 26, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 10,445 hours, 6,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FORWARD CARGO BEAM WITH CORROSION.  PERFORMED A DETAILED VISUAL INSPECTION OF THE AREA. BLEND AND REWORK IAW SRM 51-10-03. PERFORMED HFEC INSPECTION ALONG ON ALL THE EFFECTED AREAS IAW NDT PART 1 51-00-00-916-803. APPLIED SURFACE PROTECTION TO THE REWORKED AREA IAW SRM 51-23-04. RESTORE TO NORMAL CONFIGURATION.
